# SDR SWIA2019123147475

- Difficulty date: December 2, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 RBL18 I/B VERT POST HAS A CRACK INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL69 .325 LONG BY 70%FSH. FAILED NDT (C-CHECK) RO 12/27/2019  PERFORMED A MAJOR REPAIR TO FS 409+128 RBL 18 I/B VERTICAL POST IAW BOMBARDIER REO.  COMPLETED SKYWEST TASK CARD.  FORM M-337 IS ATTACHED.
